MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 303

LIVANOVA USA, INC. LEAD MODEL 303
Model Number 303-30
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient was referred for full revision (replacement of the lead and generator) due to low battery and high lead impedance.No known surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
Explanted generator was received by product analysis.Product analysis has not been completed to date.Further information was received from the physician that pin re-insertion was not attempted during surgery and that the lead was not replaced as impedance was ok after generator replacement.
 
Event or Problem Description
Patient underwent generator replacement.The implant card received for the patient indicated that the generator was replaced due to high impedance and prophylactic.The explanted generator has not been received by product analysis to date.No other relevant information has been received to date.
 
Event or Problem Description
Generator product analysis was completed.The product analysis lab confirmed that the generator was at normal ifi=no condition.There were no performance of any other type of adverse events found with the pulse generator.

Brand Name
LEAD MODEL 303
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8496049
Report Number1644487-2019-00683
Device Sequence Number1780878
Product Code LYJ
UDI-Device Identifier05425025750122
UDI-Public05425025750122
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/22/2019
Device Model Number303-30
Device Lot Number4429
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2019
Event Location Other
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer05/06/2019
05/30/2019
07/01/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date05/31/2019
06/20/2019
07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR